# SDR UPS04241791

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- Aircraft time: 66,060 hours, 48,036 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6516201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WING REAR SPAR UPPER CHORD HAS CRACK INDICATION BETWEEN WS 288L TO WS 285.  SPAR REPAIRED IAW UPS ENGINEERING AUTHORIZATION 727-57-20108.
